# SDR SWAA2017021511897

- Difficulty date: February 8, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 49,403 hours, 23,852 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT LOWER SURFACE NOSE SKIN CRACKED AT FASTENER ON AT ACTUATOR RIB ATTACH POINT.     REPAIRED THE SLAT IAW SRM.
